Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 19, 2015, 6:09 PM EDT for Darlington County, Florence County, Williamsburg County, South Carolina. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 6:09 PM EDT (22:09 UTC)
- Expired
- Apr 19, 2015, 7:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Darlington County, SC, Florence County, SC, Williamsburg County, SC
The radar
The Columbia radar (KCAE), 116 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:36 PM EDT | TSTM WND DMG | 2 W Lamar, SC | METAL CORNICE BENT AND MINOR TREE DAMAGE...INCLUDING SEVERAL SMALL LIMBS DOWN. ESTIMATED 60 MPH WIND GUST. |
| Apr 19, 6:38 PM EDT | TSTM WND DMG | 2 Nnw Lamar, SC | MINOR SHINGLE DAMAGE TO HOUSE AND MULTIPLE SMALL TREES BLOWN OVER. ESTIMATED 60 MPH WIND GUST. |
| Apr 19, 6:38 PM EDT | TSTM WND DMG | Lamar, SC | REPORT OF TREES AND POWERLINES DOWN IN LAMAR. TIME ESTIMATED BY RADAR. |
| Apr 19, 6:38 PM EDT | TORNADO | Lamar, SC | STORM SURVEY REPORTED AN EF-0 OCCURRED. |
| Apr 19, 6:40 PM EDT | TSTM WND DMG | 3 Se Oats, SC | MULTIPLE LELAND CYPRESS TREES BLOWN OVER. TWO BRADFORD PAIR TREES SNAPPED. ESTIMATED 60 MPH WIND GUST. |
| Apr 19, 6:58 PM EDT | TSTM WND DMG | Darlington, SC | TREE IN ROADWAY |
| Apr 19, 6:58 PM EDT | TORNADO | Lamar, SC | STORM SURVEY REPORTED AN EF-0 OCCURRED. |
| Apr 19, 7:11 PM EDT | TSTM WND DMG | 3 Wnw Darlington, SC | TREES AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 5:01 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
452
WUUS52 KILM 192209
SVRILM
SCC031-041-089-192315-
/O.NEW.KILM.SV.W.0002.150419T2209Z-150419T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
609 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 715 PM EDT
* AT 608 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MULBERRY TO NEAR CROSS...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...KINGSTREE...
ANDREWS...TIMMONSVILLE...JOHNSONVILLE...PAMPLICO...LAMAR...
QUINBY...HEMINGWAY...KINGSBURG...WARSAW...GOURDIN...SARDIS...
HEBRON...EARLE...NEW HOPE AND HENRY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS 146 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO IS
NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3453 7984 3448 7981 3449 7973 3444 7975
3426 7956 3399 7951 3379 7935 3358 7943
3331 7968 3350 7997 3350 8010 3377 7999
3388 7988 3394 7997 3399 7990 3413 8013
3423 8011 3436 8018 3432 8024 3436 8029
TIME...MOT...LOC 2208Z 222DEG 42KT 3404 8035 3329 8016
$$
MBB1 follow-up statement
488
WWUS52 KILM 192257
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
657 PM EDT SUN APR 19 2015
SCC031-041-089-192315-
/O.CON.KILM.SV.W.0002.000000T0000Z-150419T2315Z/
FLORENCE SC-DARLINGTON SC-WILLIAMSBURG SC-
657 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR FLORENCE...DARLINGTON AND WILLIAMSBURG COUNTIES...
AT 656 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DOVESVILLE TO
NEAR SALTERS...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...KINGSTREE...
ANDREWS...TIMMONSVILLE...JOHNSONVILLE...PAMPLICO...QUINBY...
HEMINGWAY...KINGSBURG...WARSAW...GOURDIN...HEBRON...EARLE...NEW
HOPE...HENRY...SALTERS AND EFFINGHAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 20 BETWEEN MILE MARKERS 131 AND 141.
INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3453 7984 3448 7981 3449 7973 3444 7975
3426 7956 3399 7951 3379 7935 3358 7943
3331 7968 3350 7997 3359 8000 3377 7999
3388 7988 3399 7990 3419 8002 3442 8011
TIME...MOT...LOC 2256Z 226DEG 33KT 3444 7992 3357 7979
$$
MBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:19 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 19, 3:19 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 319 PM EDT SUN APR 19 2015 .SYNOPSIS... A FRONTAL SYSTEM WILL BRING SHOWERS AND A FEW THUNDERSTORMS THROUGH MONDAY. A FEW STORMS MAY BE STRONG TO SEVERE. DRY AND SEASONABLE HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY AND WEDNESDAY. WARMER TEMPERATURES ARE EXPECTED THURSDAY AHEAD OF THE NEXT COLD FRONT. MUCH COOLER TEMPERATURES ARE POSSIBLE LATE WEEK AND INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 315 PM SUNDAY...AS LIGHT STRATIFORM RAINFALL PULLS NE AWAY FROM THE REGION THIS AFTERNOON...A MORE ORGANIZED BAND OF SHOWERS AND TSTMS WILL MOVE INTO NE SC 6 PM - 7 PM...AND INTO SE NC IN THE MIDDLE AND LATE EVENING. THIS IS APT TO BRING SIGNIFICANTLY MORE RAINFALL AMOUNTS TO THE AREA TONIGHT. SATELLITE DERIVED SENSORS OF PRECIPITABLE WATERS SHOW A LARGE SWATH OF 46MM/1.81 INCH PWATS MOVING INTO THE AREA THAT WILL HELP FUEL THE CONVECTION. SEVERAL ISOLATED OR DISCREET CELLS MAY ALSO FIRE AHEAD OF THE ORGANIZED RAIN AREA AFTER THE STRATIFORM RAIN HAS CLEARED. SEVERAL RECENT NEAR TERM MODELS SHOWS THE BULK OF RAINFALL MOVING NE OF SE NC AFTER 5Z/1AM. THE ORGANIZED NATURE OF THIS FEATURE IF HELD INTACT WILL INTRODUCE A SLIGHT CHANCE OF WIND DAMAGE OR HAIL TONIGHT. MINIMUMS TONIGHT WILL NOT FALL MUCH BELOW THE MIDDLE 60S EVEN IN RAIN COOLED LOCATIONS AS DEWPOINTS REMAIN ELEVATED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...THE CWA WILL BE IN A RATHER WARM AND BLUSTERY SOUTHWEST FLOW AT THE BEGINNING OF THE PERIOD...IN BETWEEN A DEPARTING WARM FRONT TO THE NORTHEAST AND A COLD FRONT ACROSS THE TENNESSEE VALLEY. THIS FRONT MOVES STEADILY ACROSS THE SOUTHEAST DURING THE DAY AND SHOULD BE JUST ACROSS OUR WESTERN COUNTIES BY 0000 UTC TUESDAY. SEVERE PARAMETERS STILL LOOK CONDUCIVE FOR AN EVENT WITH ADEQUATE INSTABILITY AND SHEAR. HOWEVE HIGH RESOLUTION GUIDANCE IS SHOWING A LACK OF ACVITITY WITH THE FRONT. THE MET HAS SIX HOUR POPS IN THE SINGLE DIGITS FOR THE 18-00 UTC TIME FRAME IN LBT AND ILM. THE GFS REMAINS MORE BULLISH WITH SCATTERED ACTIVITY AHEAD OF A CONVECTIVE LINE. WILL MAINTAIN THE CHANCE POPS AND FINE TUNE FOR THE TIMING FOR LATE AFTERNOON INTO THE EVENING. SPC MAINTAINS THE SLIGHT RISK FOR THE AREA CITING THE UNCERTAINTY. BEYOND THIS HIGH PRESSURE BUILDS IN FOR A NICE TUESDAY AND PEACEFUL WEDNESDAY MORNING. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 300 PM SUNDAY...HIGH PRESSURE BOTH MOVES OFFSHORE AND WEAKENS CONSIDERABLY. PAIR THIS WITH ZONAL MID FLOW AND THE AFTERNOON SHOULD BE SEASONABLE AND RAIN-FREE WITH A FAIR AMOUNT OF SUNSHINE. THE APPROACH OF A COLD FRONT WILL YIELD A SMALL RISE IN POPS ON THURSDAY OR POSSIBLY EVEN WEDNESDAY NIGHT. THIS SLOW MOVING BOUNDARY MOVES THROUGH ON THURSDAY BUT WILL HAVE TO DEAL WITH MIDLEVEL DOWNSLOPING PREVENTING DEEP MOISTURE. THE FRONT STALLS SOUTH OF THE REGION POSSIBLY CLOSE ENOUGH FOR THE MAINTENANCE OF LOW END POPS. SOME DEEPER MOISTURE AND MORE MEANINGFUL RAIN CHANCES MAY MATERIALIZE OVER THE WEEKEND AS THE FRONT REMAINS TO OUR SOUTH BUT SOME WEAK MID LEVEL IMPULSES WORK TO PROVIDE LIFT ATOP SOME LOW LEVEL ISENTROPIC UPGLIDE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... AS OF 18Z...SOME CONVECTION IS TRYING TO MOVE ONSHORE NEAR ILM...OTHERWISE THE COASTAL TERMINALS MAY NOT SEE TOO MUCH ACTION INITIALLY. MAINLY A EAST SOUTHEAST WIND THIS AFTERNOON. THIS EVENING...THE HRRR IS STAYING FAIRLY CONSISTENT IN BRINGING IN AN ORGANIZED LINE OF OF CONVECTION TO THE INLAND TERMINALS AROUND 23Z. WILL LEAN HEAVILY ON THIS MODEL THROUGH THE EVENING HOURS. AFTER THE CONVECTION MOVES THROUGH...EXPECT IFR CEILING THROUGH THE OVERNIGHT HOURS...WITH SOME LIGHT FOG. MONDAY...IMPROVING CEILINGS AS THE DAY WEARS ON WITH A GUSTY SOUTHWEST WIND. CONVECTION IS EXPECTED TO FIRE AFTER THE END OF THE FORECAST PERIOD. EXTENDED OUTLOOK...A COLD FRONT WILL PUSH THROUGH THE AREA MONDAY NIGHT WITH SHOWERS POSSIBLE FOLLOWED BY MAINLY VFR CONDITIONS TUESDAY AND WEDNESDAY. POSSIBLE SHOWERS THURSDAY AND FRIDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 315 PM SUNDAY...SEAS SLOWLY ON THE RISE IN THE MODERATE ONSHORE WIND FLOW AND 3-5 FOOT SEAS EXPECTED OVERNIGHT. SEVERAL TSTMS ARRIVING FROM THE SW TONIGHT MAY PRODUCE LOCALLY HIGHER WINDS AND SEAS...AND SEVERAL SPECIAL MARINE WARNINGS MAY BE NEEDED FOR TONIGHT WITH CLOUD TO SEA LIGHTNING POSING AN ADDITIONAL HAZARD. WINDS WILL VEER TO S AND SW OVERNIGHT WHICH WILL HELP TO LIMIT WAVE GROWTH AND A SMALL CRAFT ADVISORY IS NOT PLANNED ALTHOUGH AN EXERCISE CAUTION STATEMENT COULD BE NEEDED. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...A SOUTHWEST FLOW OF 10-15 KNOTS INITIALLY WILL INCREASE TO 15-20 BY THE END OF THE DAY MONDAY AS A FRONT MOVES CLOSER FROM THE WEST. THE FRONT FINALLY CROSSES THE WATERS EARLY TUESDAY MORNING WITH A MODEST WESTERLY FLOW OF 10-15 KNOTS IN ITS WAKE. SMOOTH SAILING FOR THE REMAINDER OF THE PERIOD WITH WINDS TEN KNOTS OR LESS FROM THE WEST NORTHWEST AND SEAS OF 2-4 FEET. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 300 PM SUNDAY...WEDNESDAY BRINGS NEARLY MINIMAL WIND AND SEAS DUE TO HIGH PRESSURE MOVING OVERHEAD. WINDS THOUGH LIGHT WILL VEER CONSIDERABLY AS THE DAY PROGRESSES UNTIL A S TO SW FLOW BECOMES PREDOMINANT LATE IN THE DAY OR AT NIGHT. MORE VEERING IS SLATED FOR THURSDAY AS A COLD FRONT APPROACHES AND VERY SLOWLY CROSSES THE WATERS. WITH THIS FRONT STALLING NEARBY TO OUR SOUTH ON FRIDAY A LIGHT NORTHERLY FLOW WILL BE MAINTAINED. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...MJC SHORT TERM...SHK LONG TERM...MBB AVIATION...DL
Hazardous weather outlook, Apr 19, 5:25 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 525 PM EDT SUN APR 19 2015 NCZ096-099-105-107-109-202130- BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- 525 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-032-033-039-053>056-202130- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 525 PM EDT SUN APR 19 2015 ...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-202130- COASTAL BRUNSWICK- 525 PM EDT SUN APR 19 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-202130- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 525 PM EDT SUN APR 19 2015 ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA WATERS THIS EVENING. A FEW OF THESE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE GALE FORCE WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-202130- COASTAL PENDER-COASTAL NEW HANOVER- 525 PM EDT SUN APR 19 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA MAINLY DURING THIS EVENING. AN ISOLATED STRONG TO SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-202130- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 525 PM EDT SUN APR 19 2015 ...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 11
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:02 PM EDT | Special Weather Statement | ILM | Horry | 43 min |
| Apr 19, 7:19 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more | 86 min |
| Apr 19, 7:29 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 43 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.